IF YOU WANT DETAILS, START HERE. IF YOU WANT TO GET TO THE QUESTION, SKIP DOWN TO THE BOLD. (I can be wordy) My 9 yo difficult child has been doing very well on Abilify after switch from Risperdone 2 months ago. She was invited to a sleepover at a friend's home nearby. difficult child's dad was home, and I was out with little sister. I had a ziplock with her medications all ready to go, but it didn't make it into her overnight bag, so I took with me to drop it off on way home from dinner. Friend's mom told to difficult child to run home and ask Dad for medications (friend's mom knew about ziplock). He ADMINISTERED medications, misunderstanding her. Later, I dropped ziplock of medications at friend's house. Mom did not know daughter had actually been DOSED, and gave her the medications. difficult child called me to say goodnight and said she took 2 doses by accident. (I think she was just too excited to be at sleepover...very rare occurrence.) I immediately called poison control. They told me to watch her, but due to dosage and length of time she has been on, not to worry too much. I brought her home from sleepover (boy was she MAD!!!!) and she tumbled into bed, crying, but fell asleep quickly. I stayed with her for nearly an hour after. What might we expect behaviorally today?